# SDR DALA107509867

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 68,625 hours, 65,417 cycles
- Engine: Pwa JT8D17
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN FRAME ATTACH CLIP OTBD END IN KEEL AREA AT BS 712 RT. REPAIRED IAW SRM 51-30-5, 51-10-4, 51-10-2, 53-03-12.
